U.S. doctors online nowAsk doctors free
A 38-year-old member asked:

Is it hormonal imbalance from estrogen withdrawal that makes me moody and crave chocolate?

1 doctor answer4 doctors weighed in
Dr. Melissa Young
Endocrinology 10 years experience
No: It is not an imbalance. There is a normal change in levels of estrogen during the menstrual cycle.

Related questions

A 24-year-old member asked:
2 doctor answers4 doctors weighed in
A member asked:
1 doctor answer3 doctors weighed in
A 39-year-old member asked:
1 doctor answer1 doctor weighed in
Last updated Oct 3, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.